What are these white spots on my waist, hand and underarms ?
hello sir i have white spots on my hand, waste and in under arms. tis occurs afer applying veet on my hand please tell me now what i do. sir i m 24 yr old. m a female heigh-5.5 weight-60kg. sir m in bangalore. mera tretment patna main chal rha a approx 1 yr se but now it grows slowly slowly. i go married last month. i can tell tis o my husband ell me main kya karu aur iska tretmen kaise karbau?
Hi ....dr user .,
Thanks for choosing HCM.,
White spots due to veet called ...CHEMICAL LEUKODERMA..,
It has very good treatment..,
1) Apply Clobetasol cream on white spots and exposure to..,
Sun for 5 mts..,
2) Tab....Methoxasalen morning 2tabs at 9 AM and exposure Sun after ..,
2 Hrs..(Apply above cream..,)
3) Tab Betamethasone 0.5 mg 2 times per week for 6 weeks ..,
will get very good result...ok...good luck.,
you have leukoderma-white spot disease.
it take 6-20 month to recover.
there is no magical therapy for this.
treatment to be done under observation of dermatologist.
keep positive approch,u will get fat result
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Hi. I am female, 61 years of age, so-so active, diabetic for about 3 yrs. Lately I am noticing my hair falling out more that usual, white spots on my hands and underarms, fatigued more than usual. I am not due for blood work for a couple of months, but normally everything checks out. My diabetes is usually a little high (6.1 to 6.4). Could I possibly have a vitamin deficiency that could be is causing these issues? Please advise. Thank you. Vicki Harbarger
yes, just had an MRI on L shoulder after two left shoulder rotator cuff surgeries last year. I noticed on the film a lot of white spots in and around the shoulder bone......and I can only raise my left hand/arm to my waist after 10 days of PT.....what do the white spots mean
hi doctori had an sex with my girl friend many times and during the first intercourse found a white patch on my the penis and in bet i could find few white spots and it disappears in between during the first intercourse blood was their on penis now i feel no energy in me i have done elisa test it came negative and its 009 twice within six month theirs no pain on penis i have stomach pain is it effective. i get rashes on face while driving fast on a bike. now i can see white spots on my hands.
Hey ... I Have had a Penil problem for months now .. It has been diagnosed as Dermatitis, a Fungus, and now Eczema ... The only time it "burns" when i pee is when im dehydrated and my pee is diluted, and its not even bad, other than that its normal. Im using Protopic Ointment 0.1% But that seems to make my Penis burn like a rash .. and Desonide Ointment 0.05% which is fine. I had a STD test like 5 months ago and it came back negative i was tested for every thing but Herpes. So whats the deal when this problem just WONT go away??
hair loss I am suffring from hair loss nw doctor suggested me to apply minoxidil 7.5% initialy he gave me 5% now he also asked of to apply clonate lotion. my query is : why nw doctor hav asked of vo use clonate ? I am using a clobetasol propionate , neomycin sulphate and miconazndl nitrate cream for itches in the inner aspect of my thies so if clobetasol is used for itching prob. thn y it is givn 2 me for aplying on my scalp???
Are all cortisone shots used synthetic anymore and what is the difference in effectiveness when used? I recently had a cortisone shot but no one ever mentions synthetic or natural and I forgot to ask the doctor but will next time. Is the natural hormone still used?
Dear Dr. For months now I have had tiny clear fluid filled blisters on my hands and feet. It started out looking like a foot fungus on my right foot & soon spread to my left hand & then my left foot & right hand. My primary Dr. gave me 20 days of Fluconazole 150mg & my hands cleared up but my feet didn t clear up all the way. It then turned into what looked like a severe burn & began to bleed & crack until I could hardly walk. I was sent to a dermatologist (nurse practitioner) who said it was psoriasis & I was given Clobetasol Propionate ointment & it cleared it up, but then it came right back & the ointment seems to have no effect on the clear fluid filled bumps until they have turned into a red, dry, sore...The ointment does nothing until the blisters have broken & turned into a painful mess. For some reason I don t think it s psoriasis, because the blisters are never filled with puss, just a clear water looking fluid, this has left me unable to even do housework at times & makes me fear working in my yard because of the pain on the bottom of my feet. What do you think I may have & what can or should I do? I also now have pitting on 5 of my finger nails & I think it was caused by those fungus pills, I don t know what I have. What do you think it could be & what should I do?? Please help! Thank you, Rob
I had injections yesterday (12/11/17 at approximately 1:30 p.m.) called facet cervical via medial branch block bilateralc3-c4, bilateral c4-c5 and bilateral c5. The medication used was Lidocaine and Dexamethasone . At 1226 am(12/12/17 I checked my...
I just gave myself a testosterone shot in my right buttock but lower than usual. I’ve never had pain after giving myself injections for years, also a burning sensation all the way down my leg before. There is a red double line going down to my...